# SDR 05006671

- Difficulty date: January 6, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N671BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7572
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB AND MACH TRIM KICKED OFF LINE ON CLIMB-OUT.  PERFORMED OPS CHECK OF STAB AND MACH TRIM ENGAGE SWITCHES IAW AMM 27-41-15 AND AMM 27-41-20.  NO DEFECTS NOTED AT THIS TIME.
